# SDR CALA9800424

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE SKIN BULGED JUST AFT AND BELOW FORWARD LAV SERVICE PANEL.  THE BULGED AREA WAS REMOVED.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3 AND 51-10-2.
